# SDR EIA2000061

- Difficulty date: January 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1236 STRINGER 6R STRINGER AFT END CRACKED.  STOP DRILLED, NDT INSPECTED, AND REPAIR ANGLE WITH FILLERS INSTALLED PER BOEING MESSAGES EVR-HKG-00-00007H/-00002F, HAECO REPAIR SCHEME R-53-41-34269 AND SRM 51-20-01.  (M)
